Volume 13, Number 2, April-June 2007
|Page(s)||396 - 412|
|Published online||12 May 2007|
A relaxation result in BV for integral functionals with discontinuous integrands
Dipartimento di Metodi e Modelli Matematici, via A. Scarpa 16, 00161
Roma, Italy; firstname.lastname@example.org; email@example.com
2 Dipartimento di Matematica e Applicazioni Monte Sant'Angelo, via Cintia, 80126 Napoli, Italy; firstname.lastname@example.org
Revised: 28 March 2006
We prove a relaxation theorem in BV for a non coercive functional with linear growth. No continuity of the integrand with respect to the spatial variable is assumed.
Mathematics Subject Classification: 49J45 / 26B30
Key words: Lower semicontinuity / relaxation / BV-functions / blow-up
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.